# SDR REXA2018012100081

- Difficulty date: January 21, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,402 hours, 20,962 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 600006244113
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FUELING BRACKET IS CRACKED.  REMOVED AND REPLACED BRACKET IAW SRM 51-42-06.
